WoRMS taxon details

Checked: verified by a taxonomic editorBoselliidae Ev. Marcus, 1982

22993  (urn:lsid:marinespecies.org:taxname:22993)

accepted
Family
marine
Bouchet, P.; Gofas, S. (2011). Boselliidae Ev. Marcus, 1982. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=22993 on 2018-01-19

Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2007-06-21 07:04:49Z
changed
2009-08-14 09:49:04Z
changed
db_admin
2011-04-30 05:08:05Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]